# SDR KPVA200231

- Difficulty date: October 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 824101655032
- Part serial: 498344
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EXTERIOR EMERGENCY LIGHTS NR 1 AND NR 2 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX.  OPS CHECK GOOD IAW DHC8 MM 33-51-00.  (M)
